Publicaciones 2019

Artículos WoS

Artebani, Michela; Comparin, Paola; Guilbot, Robin. Quasismooth hypersurfaces in toric varieties. Proc. Amer. Math. Soc. Vol. 147 (2019), no. 11, pp. 4565–4579.
DOI: 10.1090/proc/14515

Atarihuana, Yasmina; Hidalgo, Rubén A. On the connectivity of the branch and real locus of M0,[n+1]. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, Vol. 113 (2019), no. 4, pp. 2981–2998.
DOI: 10.1007/s13398-019-00669-6

Azevedo, Joelma; Cuevas, Claudio; Henríquez, Erwin. Existence and asymptotic behaviour for the time-fractional Keller-Segel model for chemotaxis. Math. Nachr. Vol. 292 (2019), no. 3, pp. 462–480.
DOI: 10.1002/mana.201700237

Carocca, Ángel; Lange, Herbert; Rodríguez, Rubí E. Étale double covers of cyclic p-gonal covers. J. Algebra, Vol. 538 (2019), pp. 110–126.
DOI: 10.1016/j.jalgebra.2019.07.008

Carocca, Ángel; Lange, Herbert; Rodríguez, Rubí E. Abelian varieties with finite abelian group action. Arch. Math. (Basel), Vol. 112 (2019), no. 6, pp. 615–622.
DOI: 10.1007/s00013-018-1291-9

Díaz, Pablo; Laroze, David; Ávila, Andrés; Malomed, Boris A. Two-dimensional composite solitons in a spin-orbit-coupled fermi gas in free space. Commun. Nonlinear Sci. Numer. Simul. Vol. 70 (2019), pp. 372–383.
DOI: 10.1016/j.cnsns.2018.10.024

García, Juan C.; Hidalgo, Rubén A. On square roots of meromorphic maps. Results Math. Vol. 74 (2019), no. 3, Paper No. 118, 12 pp.
DOI: 10.1007/s00025-019-1042-7

Godoy Molina, M.; Grong, E.; Markina, I. Submersions and curves of constant geodesic curvature. Math. Nachr. Vol. 292 (2019), no. 9, pp. 1956–1971.
DOI: 10.1002/mana.201800352

Hidalgo, Rubén A.; Leyton-Álvarez, Maximiliano. Weierstrass weight of the hyperosculating points of generalized Fermat curves. J. Pure Appl. Algebra, Vol. 223 (2019), no. 7, pp. 3057–3070.
DOI: 10.1016/j.jpaa.2018.10.008

Hidalgo, Rubén A.; Honorato, Gerardo; Valenzuela-Henriquez, Francisco. On the dynamics of n-circle inversion. Nonlinearity, Vol. 32 (2019), no. 4, pp. 1242–1274.
DOI: 10.1088/1361-6544/aaf8d9

Hidalgo, Rubén A. Automorphism groups of dessins d'enfants. Arch. Math. (Basel), Vol. 112 (2019), no. 1, pp. 13–18.
DOI: 10.1007/s00013-018-1222-9

Kwak, Chulkwang; Muñoz, Claudio; Poblete, Felipe; Pozo, Juan C. The scattering problem for Hamiltonian ABCD Boussinesq systems in the energy space. J. Math. Pures Appl. Vol.127 (2019), no. 9, pp. 121–159.
DOI: 10.1016/j.matpur.2018.08.005

Poblete, Verónica; Poblete, Felipe; Pozo, Juan C. Strong solutions of a neutral type equation with finite delay. J. Evol. Equ. Vol. 19 (2019), no. 2, pp. 361–386.
DOI: 10.1007/s00028-019-00478-9

Pozo, Juan C.; Vergara, Vicente. Fundamental solutions and decay of fully non-local problems. Discrete Contin. Dyn. Syst. Vol. 39 (2019), no. 1, pp. 639–666.
DOI: 10.3934/dcds.2019026

Pozo, Juan C.; Viana, Arlúcio. L-solutions for the ultra-slow reaction-diffusion equation. Math. Methods Appl. Sci. Vol. 42 (2019), no. 18, pp. 6205–6215.
DOI: 10.1002/mma.5715

Reyes-Carocca, Sebastián. On the one-dimensional family of Riemann surfaces of genus q with 4q automorphisms. J. Pure Appl. Algebra, Vol. 223 (2019), no. 5, pp. 2123–2144.
DOI: 10.1016/j.jpaa.2018.07.011

Reyes-Carocca, Sebastián; Rodríguez, Rubí E. A generalisation of Kani-Rosen decomposition theorem for Jacobian varieties. Ann. Sc. Norm. Super. Pisa Cl. Sci. Vol. 19 (2019), no. 2, pp. 705–722.
DOI: 10.2422/2036-2145.201706_003

Capítulo de Libro

Hidalgo, Rubén A. An explicit descent of real algebraic varieties. Algebraic curves and their applications, pp. 235–246, Contemp. Math., 724, Amer. Math. Soc., Providence, RI, (2019).